# SDR DALA1024539886

- Difficulty date: September 28, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACKS IN 2EA FASTENER HOLES AT FWD OTBD END OF MAIN CABIN FLOOR PANEL NR 41. REPAIRED IAW SRM 53-01, FIG 2, SRM 53-23-0, SRM 51-10-04 & SRM 51-30-02.
